# SDR SWAA2013031813746

- Difficulty date: March 7, 2013
- Submitted: March 19, 2013
- Operation: Air carrier
- Aircraft: N962WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36963
- Aircraft time: 5,723 hours, 3,420 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417N5213
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TRACK COVER CRACKED AT ROW 1.  REMOVED AND REPLACED COVER PER M/M.
